# SDR USAA2014042800002

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 45,094 hours, 20,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1L HAS STRAP HANGING DOWN BELOW DOOR.  RE-STOWED SLIDE STRAP AT DOOR 1L.
